On projections of L ( G ) onto translation-invariant subspaces

W. Chojnacki

Colloquium Mathematicae (1978)

  • Volume: 39, Issue: 2, page 361-365
  • ISSN: 0010-1354

How to cite


W. Chojnacki. "On projections of $L^∞(G)$ onto translation-invariant subspaces." Colloquium Mathematicae 39.2 (1978): 361-365. <http://eudml.org/doc/264733>.

author = {W. Chojnacki},
journal = {Colloquium Mathematicae},
keywords = {complemented subspaces; translation-invariant, weakly-closed, proper subspace},
language = {eng},
number = {2},
pages = {361-365},
title = {On projections of $L^∞(G)$ onto translation-invariant subspaces},
url = {http://eudml.org/doc/264733},
volume = {39},
year = {1978},

AU - W. Chojnacki
TI - On projections of $L^∞(G)$ onto translation-invariant subspaces
JO - Colloquium Mathematicae
PY - 1978
VL - 39
IS - 2
SP - 361
EP - 365
LA - eng
KW - complemented subspaces; translation-invariant, weakly-closed, proper subspace
UR - http://eudml.org/doc/264733
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.